Utah, 2007Drought in Utah, December 1 to 31, 2007
December 1 to 31, 2007 · NWS GJT · 7 events in 7 counties and zones
A number of storm systems impacted eastern Utah during the month but affects of long term dryness over the past several years allowed drought conditions to persist across much of the area.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A number of storm systems impacted eastern Utah during the month but affects of long term dryness over the past several years allowed drought conditions to persist across much of the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Nov 30, 11:12 PM MST, 48 minutes earlier.
Area forecast discussion, Nov 30, 11:12 PM MST, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1112 PM MST FRI NOV 30 2007
...MAJOR STORM SYSTEM WILL BRING MUCH NEEDED PRECIPITATION TO THE
FORECAST AREA THROUGH EARLY SUNDAY. EXPECT VERY HEAVY MOUNTAIN
SNOW AND VALLEY RAIN CHANGING TO SNOW...
.UPDATE...SIGNIFICANT OVERRUNNING SITUATION SETTING UP ACROSS THE
EASTERN UINTA BASIN AND PORTIONS OF NORTHWEST COLORADO AS DEEP
SUBTROPICAL MOISTURE PLUME OVERRIDES THE COLDER VALLEYS. THIS IS
BRINGING WIDESPREAD SNOWFALL TO THESE AREAS AND HAVE DECIDED TO
ISSUE A HEAVY SNOW WARNING THROUGH LATE SATURDAY NIGHT FOR UP TO 8
INCHES OF SNOW. REMAINING HIGHLIGHTS STILL ON TARGET...AND THE HIGH
SNOW LEVELS WILL START TO FALL ON SATURDAY AS COLDER AIR ARRIVES.
FLASH FLOOD WATCH FOR THE LOWER ELEVATIONS OF SOUTHEAST UTAH AND
SOUTHWEST COLORADO TONIGHT THROUGH MIDDAY SATURDAY ALSO STILL IN
EFFECT. VERY MOIST CONDITIONS CONTINUE TO OVERSPREAD THIS AREA WITH
WIDESPREAD HEAVY RAIN EXPECTED FOR AT LEAST 12 HOURS. RAINFALL
AMOUNTS IN EXCESS OF 2 INCHES NOT OUT OF THE QUESTION AND THIS MAY
LEAD TO RUNOFF PROBLEMS...ESPECIALLY ACROSS THE CANYONLANDS COUNTRY
OF SOUTHEAST UTAH. REPORTS FROM BLANDING AS OF 11 PM THIS EVENING
SHOWED JUST UNDER ONE INCH OF RAIN SINCE EARLY THIS AFTERNOON.
SNOW LEVELS ALSO COMING IN QUITE HIGH AND WILL TAKE SOME TIME TO
DRIVE DOWN TONIGHT. AS A RESULT...SNOWFALL ACCUMULATIONS WILL
GENERALLY BE CONFINED TO ELEVATIONS ABOVE 9000 FEET TONIGHT.
CONTINUE TO CHECK THE LATEST FORECASTS AS THIS STORM BEARS DOWN ON
THE REGION.
&&
.SHORT TERM...TONIGHT THROUGH SUNDAY...
MODELS CONTINUE TO AGREE BRINGING A STRONG...VERY MOIST...SYSTEM OVER
THE CWA TONIGHT THROUGH EARLY SUNDAY. SOUTHERN LOW PRESSURE IS SLOWLY
MOVING EAST. THE LOW IS PUMPING ABUNDANT SUBTROPICAL MOISTURE
NORTHWARD. EXPECT WIDE SPREAD PRECIPITATION TO FORM AS THIS PLUME
TRACKS OVERHEAD. CLOUD COVER HAS THICKENED OVER THE SOUTHWEST THIS
AFTERNOON AS WELL AS AN INCREASE IN RADAR SIGS. SOUNDING STATIONS
SOUTH AND SOUTHWEST OF THE CWA HAVE MOISTENED UP WITH KTWC OVER AN
INCH AND KFGZ AT HALF AN INCH. THE SOUTHERN LOW TRACKS INLAND
OVERNIGHT AND SHEARS WITH THE FIRST PORTION MOVING OVER THE SOUTHERN
PART OF THE CWA EARLY SATURDAY. THE REST OF THIS LOW TRACKS OVERHEAD
THROUGH THE MORNING AND EARLY AFTERNOON. WARM ADVECTION ALONG WITH
THE MOISTURE WILL KEEP SNOW LEVELS ON THE HIGHER SIDE WITH THE
GREATEST SNOW AMOUNTS ABOVE 8500 TO 9000 FEET. GOOD JET DYNAMICS AND
OROGRAPHIC FORCING AND A STRONG LOW AT THE SURFACE UNDER SOUTHWEST
FLOW WILL HELP ENHANCE SNOWFALL ESPECIALLY THE SOUTHERN MTNS. THE SAN
JUAN MOUNTAINS WILL BE A FAVORED AREA FOR LARGE SNOW AMOUNTS OF 1 TO
3 FEET WITH LOCAL SOUTHWEST FACING SLOPES UP TO 5 FEET. THE PAC NW
LOW IS POISED TO ENTER THE REGION SATURDAY AFTERNOON AND BRING A
COLDER AIRMASS AND SHIFT THE FOCUS MORE NORTH SATURDAY AFTERNOON
THROUGH EARLY SUNDAY. THE TROUGH AXIS TRACKS OVERHEAD SATURDAY NIGHT
WITH THE AXIS JUST EAST OF THE DIVIDE EARLY SUNDAY MORNING. MTN
SHOWERS WILL LINGER OVER THE NORTH AND CENTRAL MTNS OF CO...
DECREASING THROUGH THE DAY ON SUNDAY.
KEPT THE CURRENT HIGHLIGHTS FOR WS WARNINGS AND UPGRADED THE WATCH
TO A WARNING. ALSO WILL ISSUE A SNOW ADV FOR THE UPPER YAMPA
RIVER BASIN.
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MEDIUM RANGE MDLS IN
PRETTY GOOD AGREEMENT WITH HPC FAVORING THE EC SOLUTION. GFS
REALLY NOT THAT MUCH DIFFERENT THROUGH THURSDAY.
SHORT WAVE EXITS THE REGION SUNDAY NIGHT WITH HIGH PRESSURE STARTING
TO BUILD INTO THE REGION FROM THE WEST. AS A RESULT ONLY A FEW
ISOLATED SHOWERS WILL LINGER OVER THE NORTHERN MTNS NEAR THE
DIVIDE. MONDAY AND TUESDAY WILL BR DRY AS THE UPPER LEVEL RIDGE
AMPLIFIES OVER THE GREAT BASIN AND KEEPS A DRY NORTHWEST FLOW OVER
OUR CWA.
A MOIST NORTHWESTERLY FLOW IS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT
SO WILL REINTRODUCE LOW CHANCE POPS MAINLY OVER THE NORTHERN
MOUNTAINS. A SHORT WAVE WILL APPROACH THE CWA FROM THE WEST FRIDAY
BUT CONFIDENCE LOW THIS FAR OUT SO WILL LEAVE LOW POPS OVER THE
REGION.
TEMPERATURE WISE MILD CONDITIONS WILL PREVAIL FOR EARLY DECEMBER.
&&
AVIATION...CONDITIONS WILL DETERIORATE FROM SOUTH TO NORTH
AS SNOW DEVELOPS OVER THE MOUNTAINS AND BECOMES WIDESPREAD TONIGHT.
IFR CEILINGS AND VISIBILITIES WILL BECOME WIDESPREAD AFTER 00Z OVER
ALL MOUNTAINS AS HEAVY SNOW INCREASES. BELOW 8500 FEET...SNOW
CHANGES OVER TO RAIN BUT WIDESPREAD MVFR CEILINGS CAN BE EXPECTED.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...BLIZZARD WARNING THROUGH SAT NIGHT FOR ZONE 19.
WINTER STORM WARNING THROUGH SAT NIGHT FOR ZONES
3/4/9/10/12/13/17/18/23.
HEAVY SNOW WARNING THROUGH SAT NIGHT FOR ZONES 1/2 AND 8.
SNOW ADVISORY THROUGH SAT NIGHT FOR ZONE 5/14.
FLASH FLOOD WATCH TONIGHT THROUGH MIDDAY SATURDAY FOR ZONES 20
AND 21.
.UT...WINTER STORM WARNING THROUGH SAT NIGHT
FOR ZONE 28 ABOVE 8500 FT.
WINTER STORM WARNING THROUGH SAT NIGHT FOR ZONES
23/25.
HEAVY SNOW WARNING THROUGH SAT NIGHT FOR ZONE 24.
FLASH FLOOD WATCH TONIGHT THROUGH MIDDAY SATURDAY FOR ZONES 22
AND 29.
UPDATE...JDC
SHORT TERM.....AS
LONG TERM......MC
AVIATION.......ASHazardous weather outlook, Nov 30, 11:17 PM MST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1117 PM MST FRI NOV 30 2007
COZ001>014-017-018-022-023-UTZ023>025-027-028-011245-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-ROAN AND TAVAPUTS PLATEAUS-
SAN JUAN RIVER BASIN-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
1117 PM MST FRI NOV 30 2007
...WINTER STORM WARNING FOR THE MOUNTAINS SOUTH OF INTERSTATE 70
THROUGH SATURDAY NIGHT...
...WINTER STORM WARNING FOR THE PAGOSA SPRINGS AREA THROUGH
SATURDAY NIGHT...
...SNOW ADVISORY IN EFFECT THROUGH SATURDAY NIGHT FOR THE UPPER
GUNNISON RIVER VALLEY...
...WINTER STORM WATCH TONIGHT THROUGH SATURDAY NIGHT FOR THE
MOUNTAINS NORTH OF INTERSTATE 70...
...HEAVY SNOW WARNING THROUGH SATURDAY NIGHT FOR THE UINTA BASIN IN
NORTHEAST UTAH AND THE NORTHWEST PLATEAU IN NORTHWEST COLORADO...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND NORTHEAST
UTAH AND WEST CENTRAL AND NORTHWEST COLORADO.
.DAY ONE...TONIGHT...
A STRONG AND MOIST STORM SYSTEM WILL SPREAD INTO EASTERN UTAH AND
WESTERN COLORADO TONIGHT. HEAVY SNOW WILL DEVELOP IN THE HIGH
COUNTRY ABOVE 8500 FEET...WITH HEAVY RAIN AND SNOW EXPECTED FOR THE
LOWER ELEVATIONS. SEE HTTP://WEATHER.GOV/GJT OR LISTEN TO NOAA ALL
HAZARDS WEATHER RADIO FOR ADDITIONAL DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SIGNIFICANT SNOWFALL WILL CONTINUE INTO SATURDAY NIGHT FOR MUCH OF
THE MOUNTAINS. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 2 FEET
ABOVE 8500 FEET...WITH AMOUNTS REACHING 3 FEET ON SOUTH FACING RIDGES
AND MOUNTAIN TOPS.
SCATTERED SNOW SHOWERS ON SUNDAY WILL END BY SUNDAY AFTERNOON. THE
NEXT CHANCE OF SNOW WILL BE OVER THE NORTHERN MOUNTAINS ON WEDNESDAY
AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...SPOTTERS
ARE URGED TO PHONE IN OR EMAIL REPORTS OF HEAVY RAIN OR SNOWFALL...
ALONG WITH GUSTY WINDS.
COZ019-011245-
SOUTHWEST SAN JUAN MOUNTAINS-
1117 PM MST FRI NOV 30 2007
...BLIZZARD WARNING IN EFFECT FROM NOON TODAY THROUGH SATURDAY
NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWEST SAN JUAN
MOUNTAINS IN SOUTHWEST COLORADO.
.DAY ONE...TONIGHT...
WIDESPREAD SNOW WILL OCCUR WITH PERIODS OF HEAVY SNOW. WINDS WILL
INCREASE INTO THE 30 TO 50 MPH RANGE...CAUSING WHITEOUT CONDITIONS
TONIGHT AND SATURDAY. WIND GUSTS OF 70 MPH WILL BE COMMON OVER
MOUNTAIN TOPS AND RIDGES. SEE HTTP://WEATHER.GOV/GJT OR LISTEN TO
NOAA ALL HAZARDS WEATHER RADIO FOR ADDITIONAL DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
WHITEOUT CONDITIONS FROM HEAVY SNOW AND STRONG WINDS WILL CONTINUE
THROUGH SATURDAY...BUT SNOW AND WIND WILL GRADUALLY DIMINISH IN
INTENSITY SATURDAY NIGHT. BY SUNDAY MORNING...TOTAL SNOW
ACCUMULATIONS WILL RANGE FROM 1 TO 3 FEET. HOWEVER SOME MOUNTAIN
PASSES COULD RECEIVE UPWARDS TO 5 FEET OF SNOW. SOME SNOW DRIFTS
WILL BE VERY DEEP AND POSSIBLY EXCEED 10 FEET.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED...HOWEVER SPOTTERS ARE URGED TO SEND
IN REPORTS OF HEAVY SNOWFALL AND STRONG WINDS.
COZ020-021-UTZ022-029-011245-
CANYONLANDS/NATURAL BRIDGES-FOUR CORNERS/UPPER DOLORES RIVER-
PARADOX VALLEY/LOWER DOLORES RIVER-SOUTHEAST UTAH-
1117 PM MST FRI NOV 30 2007
...FLASH FLOOD WATCH FOR THE FOUR CORNERS REGION AND CANYONLAND
COUNTRY OF SOUTHEAST UTAH AND SOUTHWEST COLORADO THROUGH MIDDAY
SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST UTAH AND EXTREME
SOUTHWEST COLORADO.
.DAY ONE...TONIGHT...
WIDESPREAD RAIN...HEAVY AT TIMES...WILL CONTINUE OVER THE AREA
THROUGH EARLY SATURDAY AFTERNOON. RAINFALL AMOUNTS IN EXCESS OF 2
INCHES WILL BE POSSIBLE. THIS WILL LEAD TO THE POTENTIAL OF FLASH
FLOODING...ESPECIALLY IN AREAS WITH STEEP TERRAIN OR NEAR SLOT
CANYONS. SEE HTTP://WEATHER.GOV/GJT OR LISTEN TO NOAA ALL HAZARDS
WEATHER RADIO FOR ADDITIONAL DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
PERIODS OF RAIN WILL CONTINUE ON SATURDAY...CHANGING OVER TO
SNOW BY SATURDAY EVENING. THE RAIN AND SNOW WILL COME TO AN
END BY EARLY SUNDAY...WITH DRIER CONDITIONS THEN EXPECTED THROUGH
EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED...HOWEVER SPOTTERS ARE URGED TO SEND
IN REPORTS OF HEAVY RAINFALL OR FLOODING AS SOON AS POSSIBLE.
TGJT
In the hours before
Local storm report, Nov 30, 6:54 PM MST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
654 PM MST FRI NOV 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM SNOW 22 E MANILA 40.99N 109.30W
11/30/2007 M4.0 INCH DAGGETT UT TRAINED SPOTTER
THREE HOUR SNOW TOTAL
&&
JDCLocal storm report, Nov 30, 8:00 PM MST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
800 PM MST FRI NOV 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HEAVY RAIN BLANDING 37.62N 109.48W
11/30/2007 M0.70 INCH SAN JUAN UT TRAINED SPOTTER
SINCE EARLY AFTERNOON
&&
JDCLocal storm report, Nov 30, 8:01 PM MST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
801 PM MST FRI NOV 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM SNOW 22 E MANILA 40.99N 109.30W
11/30/2007 M4.0 INCH DAGGETT UT TRAINED SPOTTER
THREE HOUR SNOW TOTAL
0800 PM HEAVY RAIN BLANDING 37.62N 109.48W
11/30/2007 M0.70 INCH SAN JUAN UT TRAINED SPOTTER
SINCE EARLY AFTERNOON
&&
JDCLocal storm report, Nov 30, 9:13 PM MST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
913 PM MST FRI NOV 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN 6 S MESA 39.08N 108.13W
11/30/2007 M0.53 INCH MESA CO NWS EMPLOYEE
STORM TOTAL SO FAR
&&
JDCDrought, Eastern Uinta Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Eastern Uinta Mountains forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 40.506, -109.513 (the zone’s center; the record gives no point)
Drought conditions ranging from moderate to severe continued to impact the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
Drought, Eastern Uinta Basin
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Eastern Uinta Basin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 40.125, -109.518 (the zone’s center; the record gives no point)
Moderate drought to abnormally dry conditions continued to plague the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
Drought, Grand Flat and Arches
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Grand Flat and Arches forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 38.982, -109.570 (the zone’s center; the record gives no point)
Moderate drought to abnormally dry conditions continued to plague the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
Drought, Tavaputs Plateau
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Tavaputs Plateau forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 39.554, -109.544 (the zone’s center; the record gives no point)
Moderate drought to abnormally dry conditions continued to plague the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
Drought, La Sal & Abajo Mountains
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- La Sal & Abajo Mountains forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 38.304, -109.687 (the zone’s center; the record gives no point)
Moderate drought to abnormally dry conditions continued to plague the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
Drought, Canyonlands / Natural Bridges
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Canyonlands / Natural Bridges forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 37.626, -109.805 (the zone’s center; the record gives no point)
Moderate to severe drought conditions plagued the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
Drought, Southeast Utah
- When
- December 1, 12:00 AM MST to December 31, 11:59 PM MST
- Where
- Southeast Utah forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 37.626, -109.805 (the zone’s center; the record gives no point)
Moderate to severe drought continued to plague the area through the month. Impacts of the dryness were primarily hydrologic(water) in nature. For a continuation on this event please see the January 2008 Storm Data publication.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Michigan, December 1 to 2, 20077 deaths · 12 events
- Avalanche in Washington, December 1 to 2, 20075 deaths · 1 injured · 2 events
- Winter Storm in Wisconsin, December 1 to 2, 20074 deaths · 6 events
- Flooding and Heavy Rain in Oregon, December 1 to 6, 20072 deaths · $76 million · 49 events
- Winter Storm in Wisconsin, December 1 to 2, 20072 deaths · 13 events
- Winter Storm in Michigan, December 1 to 2, 20071 death · 8 injured · 5 events
- Flooding and Heavy Rain in Washington, December 1 to 4, 2007$10 million · 6 events
- Ice Storm and Winter Storm in Iowa, December 1, 2007$925,000 · 49 events
- Ice Storm in Nebraska, December 1, 2007$480,000 · 24 events
- Drought in Georgia, December 1 to 31, 200797 events
- Flood in Alaska, December 1, 2007$700,000 · 1 event
- Flash Flood and Heavy Snow in New Mexico, December 1 to 2, 2007$210,000 · 75 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65928, 65929, 65930, 65931, 65932, 65933, 65934.